On a generalized Volterra equation in Hilbert space
نویسندگان
چکیده
منابع مشابه
Reproducing Kernel Space Hilbert Method for Solving Generalized Burgers Equation
In this paper, we present a new method for solving Reproducing Kernel Space (RKS) theory, and iterative algorithm for solving Generalized Burgers Equation (GBE) is presented. The analytical solution is shown in a series in a RKS, and the approximate solution u(x,t) is constructed by truncating the series. The convergence of u(x,t) to the analytical solution is also proved.
متن کاملOn stochastic fractional Volterra equations in Hilbert space
In this paper, stochastic Volterra equations, particularly fractional, in Hilbert space are studied. Sufficient conditions for mild solutions to be strong solutions are provided. Several examples of Volterra equations having strong solutions are given, as well.
متن کاملStochastic Volterra Equations of Nonscalar Type in Hilbert Space
In the paper stochastic Volterra equations of nonscalar type in Hilbert space are studied. The aim of the paper is to provide some results on stochastic convolution and mild solutions to those Volterra equations. The motivation of the paper comes from a model of aging viscoelastic materials. The pseudo-resolvent approach is used.
متن کاملApproximate Solution of Volterra-Fredholm Integral Equation with Hilbert Kernel
M. A. Abdou, Khamis I. Mohamed and A. S. Ismail, On the numerical solutions of Fredholm-Volterra integral equation, Appl. Math. Comp. 146, 713-728, (2003). M. A. Abdou, Khamis I. Mohamed and A. S. Ismail, Toeplitz Matrix and product Nystrom methods for solving the singular integral equation, Le Matematiche LVII-Fasc. I, 21-37, (2002). H. Brunner, On the numerical solution of nonlinear VolterraF...
متن کاملA Solution of Generalized Fractional Volterra Type Integral Equation Involving
Department of Mathematics, NRI Institute of Technology and Management, Gwalior-474001, India Address: B-3, Krishna Puri, Taraganj, Lashkar, Gwalior (M.P.)-474001, India E-mail: [email protected], [email protected] School of Mathematics and Allied Sciences, Jiwaji University, Gwalior (M.P.)-474011, India E-mail: [email protected] Research Scholar, Suresh Gyan Vihar ...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Proceedings of the American Mathematical Society
سال: 1973
ISSN: 0002-9939
DOI: 10.1090/s0002-9939-1973-0317102-4